# SDR HALA2015070700131

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 47,850 hours, 8,778 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Controller
- Part number: 734284F
- Part serial: 0184
- Condition: Unknown
- Location: Lt Generator
- Part time: 232 hours, 53 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT GENERATOR OFF LIGHT ON TAXI OUT.  OPENED LT ENGINE, CLEANED CONNECTIONS LT IDG.  REPLACED IDG CONTROLLER.  RAN LT ENGINE IDG, OPS NORMAL.
